Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 99, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jun 29, 2012, 7:21 PM EDT for 9 counties in Kentucky. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2012, 7:21 PM EDT (23:21 UTC)
- Expired
- Jun 29, 2012, 8:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Breathitt County, KY, Clay County, KY, Estill County, KY, Jackson County, KY, Lee County, KY, Owsley County, KY, Perry County, KY, Rockcastle County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 61 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 7:25 PM EDT | TSTM WND DMG | Irvine, KY | TREES DOWN IN TOWN AND THROUGHOUT THE COUNTY. |
| Jun 29, 7:43 PM EDT | TSTM WND DMG | Chenowee, KY | TREES DOWNED 2.3 MILES NORTH OF HWY 52. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.4 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3674 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 979 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -59 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.4
The text
As transmitted, in the capitals the NWS used until 2016.
326
WUUS53 KJKL 292321
SVRJKL
KYC025-051-065-109-129-189-193-203-237-300000-
/O.NEW.KJKL.SV.W.0099.120629T2321Z-120630T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
721 PM EDT FRI JUN 29 2012
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BREATHITT COUNTY IN SOUTHEAST KENTUCKY...
NORTHERN CLAY COUNTY IN SOUTHEAST KENTUCKY...
ESTILL COUNTY IN EAST CENTRAL KENTUCKY...
JACKSON COUNTY IN SOUTHEAST KENTUCKY...
LEE COUNTY IN SOUTHEAST KENTUCKY...
OWSLEY COUNTY IN SOUTHEAST KENTUCKY...
NORTHWESTERN PERRY COUNTY IN SOUTHEAST KENTUCKY...
NORTHERN ROCKCASTLE COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN WOLFE COUNTY IN SOUTHEAST KENTUCKY...
* UNTIL 800 PM EDT
* AT 717 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF DAMAGING WINDS IN EXCESS OF 60 MPH. THIS FRONT WAS
LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF HARRIS
FERRY TO PILOT TO HAZEL GREEN...AND MOVING SOUTH AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
IRVINE...BEATTYVILLE...JACKSON...BOONEVILLE...MCKEE...LEE CITY...
LEXIE...LEECO...BAPTIST...NORTH IRVINE...PITTS...WILLOW TREE...
ZACHARIAH...WEEDON...LANDSAW...UPPER GILMORE...COW CREEK...WEST
IRVINE...RICE STATION AND WINSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAG. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
WIND DAMAGE WITH THESE STORMS WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3743 8448 3749 8445 3748 8438 3754 8435
3752 8426 3753 8420 3756 8417 3757 8410
3764 8413 3767 8410 3776 8408 3776 8378
3772 8371 3777 8367 3778 8334 3734 8322
3732 8340 3727 8349 3724 8375 3740 8442
TIME...MOT...LOC 2321Z 350DEG 40KT 3773 8418 3771 8374
3774 8343
WIND...HAIL 60MPH <.50IN
$$
ABE2 follow-up statements
688
WWUS53 KJKL 292343
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
743 PM EDT FRI JUN 29 2012
KYC025-051-065-109-129-189-193-203-237-300000-
/O.CON.KJKL.SV.W.0099.000000T0000Z-120630T0000Z/
JACKSON KY-OWSLEY KY-PERRY KY-ROCKCASTLE KY-WOLFE KY-LEE KY-
BREATHITT KY-CLAY KY-ESTILL KY-
743 PM EDT FRI JUN 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ESTILL...
NORTHERN CLAY...WESTERN BREATHITT...LEE...SOUTHERN WOLFE...NORTHERN
ROCKCASTLE...NORTHWESTERN PERRY...OWSLEY AND JACKSON COUNTIES UNTIL
800 PM EDT...
AT 738 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SHIRLEY TO ENOCH TO
JACKSON...MOVING SOUTH AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
BOONEVILLE...MCKEE...ROCKFORD...BANFORD...ARVEL...SAND SPRINGS...
PEBWORTH...COPEBRANCH...MORRILL...BRAZIL...INVERNESS...SNIDER...
WIND CAVE...DELVINTA...KERBY KNOB...DUMONT...QUICKSAND...LAKES...
GUERRANT AND PORTSMOUTH.
LAT...LON 3743 8448 3749 8445 3748 8438 3754 8435
3752 8426 3753 8420 3756 8417 3757 8410
3764 8413 3767 8410 3776 8408 3776 8378
3772 8371 3777 8367 3778 8334 3734 8322
3732 8340 3727 8349 3724 8375 3740 8442
TIME...MOT...LOC 2341Z 350DEG 40KT 3754 8414 3751 8368
3755 8337
WIND...HAIL 60MPH <.50IN
$$922
WWUS53 KJKL 300000 RRA
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
800 PM EDT FRI JUN 29 2012
KYC025-051-065-109-129-189-193-203-237-300011-
/O.EXP.KJKL.SV.W.0099.000000T0000Z-120630T0000Z/
JACKSON KY-OWSLEY KY-PERRY KY-ROCKCASTLE KY-WOLFE KY-LEE KY-
BREATHITT KY-CLAY KY-ESTILL KY-
800 PM EDT FRI JUN 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR ESTILL...NORTHERN CLAY...
WESTERN BREATHITT...LEE...SOUTHERN WOLFE...NORTHERN ROCKCASTLE...
NORTHWESTERN PERRY...OWSLEY AND JACKSON COUNTIES HAS EXPIRED...
THE LINE OF DAMAGING WINDS WHICH PROMPTED THE WARNING HAVE MOVED OUT
OF THE WARNED AREA.
LAT...LON 3743 8448 3749 8445 3748 8438 3754 8435
3752 8426 3753 8420 3756 8417 3757 8410
3764 8413 3767 8410 3776 8408 3776 8378
3772 8371 3777 8367 3778 8334 3734 8322
3732 8340 3727 8349 3724 8375 3740 8442
TIME...MOT...LOC 2343Z 350DEG 40KT 3752 8414 3749 8368
3753 8337
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 6:10 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jun 29, 6:10 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 610 PM EDT FRI JUN 29 2012 .MESOSCALE CONVECTIVE UPDATE... ISSUED AT 610 PM EDT FRI JUN 29 2012 UPDATED THE GRIDS AND ZONES TO REFLECT THE SEVERE AND STRONG STORMS THAT LOOK TO GRAZE OUR NORTHEAST COUNTIES OVER THE NEXT FEW HOURS. THESE WILL MOVE INTO A EXTREMELY UNSTABLE AIR MASS IN PLACE THROUGH OUR NORTHEAST CWA WITH A LARGE GUST FRONT BRINGING A STRONG POTENTIAL FOR DAMAGING WINDS GIVEN THEIR HISTORY TO THE NORTH. HAVE ADDED THESE ATTRIBUTES TO THE PERTINENT GRIDS AND ZONES. ALSO BUILT UP THE WIND GUSTS IN THE NORTHEAST AND KICKED DOWN TEMPS WITH THE LIKELY RAIN/GUST FRONT. UPDATES HAVE BEEN SENT. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 315 PM EDT FRI JUN 29 2012 THE HEAT WAVE WILL CONTINUE THROUGH THE WEEKEND WITH HIGH PRESSURE STAYING IN PLACE. THE MAIN FORECAST ISSUES ARE TO TRY AND FORECAST THE SHORT WAVES MOVING AROUND THE PERIPHERY OF THE UPPER HIGH AND TRY AND DETERMINE IF THEY WILL BE STRONG ENOUGH TO INITIATE CONVECTION. THE HRRR WAS SHOWING A MCS TYPE OF SYSTEM BARELY EFFECTING THE AREA NORTH OF THE MOUNTAIN PARKWAY. CONSIDERING THE SEVERE THUNDERSTORM WATCH IS JUST NORTH OF THE FORECAST AREA...THOUGHT IT WOULD BE WISE TO INCLUDE SOME THUNDER IN THE FORECAST. IT IS THE SAME SITUATION FOR TOMORROW...WITH ANOTHER WAVE MOVING ACROSS THE AREA. THE HEAT IS PRETTY MUCH A SLAM DUNK. WE BROKE THE THE ALL TIME RECORD FOR JACKSON AT 102 TODAY AND IT MIGHT EVEN GO UP IN THE NEXT HOUR. WILL HAVE TO WAIT AND SEE. LONDON ALSO HIT 102 TIED THE ALL TIME RECORD FOR THE YEAR. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 315 PM EDT FRI JUN 29 2012 THE EXTENDED FORECAST PERIOD CONTINUES TO FEATURE AND BROAD AND STRENGTHENING RIDGE OVER MUCH OF THE CONUS STRETCHING FROM THE FRONT RANGE OF THE ROCKIES AND EAST OVER THE NORTHERN TIER OF THE TN VALLEY AS WELL AS THE SOUTHEAST. THE MILLION DOLLAR QUESTION...OR THE FORECAST CHALLENGE OF THE EXTENDED IS...WITH A PROMINENT TROUGH OVER THE NEW ENGLAND AREA AND A SERIES OF RIDGE RUNNERS DIVING SOUTHEAST THROUGH THE WESTERN FRINGE OF THE GREAT LAKES AND INTO THE OHIO VALLEY...WILL AN MCS BE ABLE TO OVERCOME OUR DROUGHT AND MAKE IT A BIT FURTHER SOUTH INTO THE EASTERN KENTUCKY AREA. AT THIS POINT...THE MODELS HANDLE THE OVERALL LONG WAVE PATTERN QUITE WELL BUT JUDGING PREVIOUS RUNS COMPARED HOW THE PATTERN HAS PANNED OUT IN THE SYNOPTIC AND MESOSCALE...AREAS THAT WOULD HAVE RECEIVED RAIN ACCORDING TO THE PAST RUNS HAVE NOT COME TO PASS. THIS PROVIDES A LOWER CONFIDENCE THAT RAINFALL WILL OCCUR IN THE EXTENDED AND GIVEN THE FACT THAT A STRONG TO DECENT CAP WILL BE IN PLACE OVER MUCH OF THE AREA. DESPITE BOTH THE EURO AND GFS SHOWING CONVECTION UNDER THE CAP...WILL LEAN TOWARDS A DRIER FORECAST. WILL RUN THE ALL MODEL BLEND AND COORDINATE WITH NEIGHBORING OFFICES TO GO ON THE DRY SIDE OF THE RESULT. AFTER THE PRODUCING THE MODEL ALL BLEND AND COORDINATION WITH NEIGHBORING FORECAST OFFICES...DECIDED TO GO WITH A DRY EXTENDED FORECAST. THE LACK OF CONFIDENCE IN MODELS PRODUCING QPF IN THE EXTENDED UNDER THE CAP AND THE WORSENING DROUGHT CONDITIONS AIDED IN THIS DECISION. BETTER INTERROGATION WILL BE NEEDED IN LATER RUNS IF EASTERN KENTUCKY IS TO GET MEASURABLE RAIN BUT SOME BETTER SUPPORT ARRIVES THROUGH THE OHIO VALLEY ON THU INTO THU NIGHT THAT MAY PUT DOWN SOME MUCH NEEDED RAIN BUT AT THIS POINT...FELT A DRY FORECAST WOULD BE A BETTER REPRESENTATION. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 1031 AM EDT FRI JUN 29 2012 VFR WILL PREVAIL THROUGH THE PERIOD AS HIGH PRESSURE REMAINS IN CONTROL LOCALLY...WITH LIGHT WLY WINDS AROUND 5 KTS OR LESS. SOME ISOLATED THUNDERSTORMS MAY FORM NORTH OF THE MOUNTAIN PARKWAY THIS AFTERNOON. && .JKL WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL MIDNIGHT EDT SATURDAY NIGHT FOR KYZ044- 050>052-058>060-068-069-079-080-083>088-104-106>120. && UPDATE...GREIF SHORT TERM...JJ LONG TERM....SHALLENBERGER AVIATION...JJ
Hazardous weather outlook, Jun 29, 6:20 PM EDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 620 PM EDT FRI JUN 29 2012 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-010130- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 620 PM EDT FRI JUN 29 2012 ...HEAT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT SATURDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS EVENING AND OVERNIGHT. A BAND OF STRONG TO SEVERE THUNDERSTORMS WILL LIKELY GRAZE THE NORTHEAST PORTIONS OF EAST KENTUCKY EARLY THIS EVENING. DAMAGING WINDS WILL BE POSSIBLE FROM THE STRONGEST STORMS AND OUT AHEAD OF THEM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. TEMPERATURES ARE EXPECTED TO CLIMB TO NEAR 100 THROUGH THE WEEKEND AND INTO THE BEGINNING OF NEXT WEEK AS A LARGE RIDGE OF HIGH PRESSURE BUILDS OVER THE COMMONWEALTH. WITH ONGOING DROUGHT CONDITIONS PRESENT ACROSS MOST OF EASTERN KENTUCKY AND LITTLE TO NO RAIN FORECAST THROUGH THE NEXT SEVERAL DAYS...THE ELEVATED THREAT FOR WILDFIRES IS EXPECTED TO CONTINUE THROUGH THE WEEKEND AND INTO THE BEGINNING OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS OF SEVERE WEATHER THIS EVENING. JJ/GREIF
In the hours before
Local storm report, Jun 29, 6:58 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
658 PM EDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM TSTM WND DMG POLKSVILLE 38.14N 83.66W
06/29/2012 BATH KY EMERGENCY MNGR
NUMEROUS TREES DOWN.
&&
JCARICOLocal storm report, Jun 29, 7:02 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
702 PM EDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG 4 NW MOUNT STERLING 38.10N 84.00W
06/29/2012 MONTGOMERY KY LAW ENFORCEMENT
TREES AND POWER LINES DOWN ON US 460.
&&
JCARICOLocal storm report, Jun 29, 7:12 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
712 PM EDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND GST 2 S PRESTON 38.06N 83.75W
06/29/2012 M68 MPH BATH KY TRAINED SPOTTER
WIND GUST MEASURED ON HOME WEATHER STATION. NUMEROUS
TREES DOWN AT THE RESIDENCE.
&&
ABELocal storm report, Jun 29, 7:13 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
713 PM EDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG SANDY HOOK 38.09N 83.12W
06/29/2012 ELLIOTT KY 911 CALL CENTER
TREES DOWN AND POWER OUTAGES COUNTYWIDE.
&&
JCARICOLocal storm report, Jun 29, 7:17 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
717 PM EDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG FLEMINGSBURG 38.42N 83.74W
06/29/2012 FLEMING KY 911 CALL CENTER
TREES AND POWER LINES DOWN COUNTYWIDE.
&&
JCARICOLocal storm report, Jun 29, 7:19 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
719 PM EDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG STANTON 37.85N 83.86W
06/29/2012 POWELL KY 911 CALL CENTER
TREES DOWN COUNTYWIDE.
&&
JCARICOThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 6:10 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Rowan | 35 min |
| Jun 29, 6:40 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Fleming, Menifee, Montgomery, Morgan and 1 more | 35 min |
| Jun 29, 7:02 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Lee, Menifee, Montgomery, Morgan, Powell and 1 more | 28 min |
| Jun 29, 7:04 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Johnson, Magoffin, Martin, Menifee, Morgan and 1 more | 26 min |
| Jun 29, 7:24 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Johnson, Knott, Magoffin, Martin and 4 more | 36 min |
| Jun 29, 7:29 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Johnson, Magoffin, Martin, Morgan | 31 min |
| Jun 29, 7:56 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Knott, Letcher, Perry, Pike | 49 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.